# SDR AWXA9700245

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AT BS 947.5 +1, BL 0 STR 27.  FABRICATED REPAIR PARTS AND INSTALLED AT STRINGER, BL 0 27L, BS 940 TO 960 AS PER SRM 53-10-3.
